# SDR SWAA2013051616130

- Difficulty date: April 24, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 34,429 hours, 22,794 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Part number: 5940751
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RIGHT SLANT PANEL JUST OF CARGO DOOR CUTOUT CRACKED.  REMOVED AND REPLACED DOUBLER IAW SRM.
